WebMD does not provide medical advice, diagnosis or treatment. Call your doctor for medical advice about side effects. If you have an erection at penetration hardness (a 6 or higher on the erection hardness scale) that lasts 2 hours, take 4 (30 mg) tablets of pseudoephedrine HCl (Sudafed). When used in fixed combination with other agents (e.g., acetaminophen, brompheniramine, chlorpheniramine, desloratadine, dextromethorphan, fexofenadine, guaifenesin, ibuprofen, loratadine, methscopolamine, triprolidine), consider the cautions, precautions, and contraindications associated with the concomitant agent(s). Npoje s vysokm obsahom antioxidantov, ako s vitamny C a E, preukzatene zlepuj erektiln funkciu tm, e brnia pokodeniu buniek, produkujcich oxid dusnat," hovor Pearlmanov. Before taking this product, tell your doctor or pharmacist if you are allergic to any of its ingredients; or if you have any other allergies. Importance of informing clinicians of existing or contemplated therapy, including prescription and OTC drugs (e.g., cough and cold preparations) and herbal supplements, as well as any concomitant illnesses (e.g., cardiovascular disease). This is a decision you and your doctor will make. Check the labels on all your medicines (such as allergy or cough-and-cold products, diet aids) because they may contain ingredients that could affect your blood pressure or cause drowsiness. Importance of informing patients of other important precautionary information. Children 6 to 12 years of age30 mg every four to six hours. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects. Discuss the risks and benefits with your doctor. Molecular formula: C10H15NOHClC10H15NOH2SO4 Swallow it whole. The following information includes only the average doses of this medicine. If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Safety and efficacy of extended-release preparations containing 120 or 240 mg of pseudoephedrine hydrochloride not established in children <12 years of age. Do not take more of this medication than recommended for your age. Liquid products may also contain alcohol. Ask your doctor when to start or stop taking this medication. Selecting these links will take you away from KP.org. Single-entity preparation: Available as pseudoephedrine hydrochloride; dosage expressed in terms of the salt. Keep out of reach of children. Ask your doctor or pharmacist for more details about using your product safely. Off-label: Use is not currently included in the labeling approved by the US Food and Drug Administration. Taking certain products together can cause you to get too much of a certain drug. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby. Single 60-mg oral doses of pseudoephedrine hydrochloride shown to be effective in relieving congestion in clinical studies. Place each dose on the tongue and allow to dissolve completely, then swallow it with saliva or with water. Do not increase your dose or take this drug more often than directed. Liquid products may also contain alcohol. Do not break, crush, or chew before swallowing. Using these medicines in very young children might cause serious or possibly life-threatening side effects . Angle-closure glaucoma or urinary retention. Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain similar ingredients (decongestants such as phenylephrine). These side effects may go away during treatment as your body adjusts to the medicine. Keep out of reach of children. Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. (See Cautions.). Ask your pharmacist about using those products safely. )Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Dilated blood vessels can cause nasal congestion (stuffy nose). May improve or maintain eustachian tube patency, allowing equilibration of middle ear pressure during external atmospheric pressure changes (e.g., during descent of an aircraft, underwater diving, hyperbaric oxygenation). Self-medication in children 12 years of age: Pseudoephedrine hydrochloride 60 mg (as conventional tablets) every 46 hours, 120 mg (as extended-release tablets) every 12 hours, or 240 mg (as extended-release tablets) once daily. Read the dosing instructions carefully for each product because the amount of pseudoephedrine may be different between products. A dangerous drug interaction could occur, leading to serious side effects. Dosage is based on the product you are taking and your age, medical condition, and response to treatment. Usual Pediatric Dose of Pseudoephedrine for Nasal Congestion: 2 years to 5 years: Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine. If your doctor has directed you to use this product, remember that your doctor has judged that the benefit to you is greater than the risk of side effects. KEEP OUT OF REACH OF CHILDREN In case of overdose, get medical help or contact a Poison Control Centre right away (1-800 222-1222). In response to federal and state restrictions, some manufacturers have voluntarily reformulated various existing pseudoephedrine-containing preparations, replacing the pseudoephedrine component with other decongestants such as phenylephrine. Pseudoephedrine HCl 60 mg Triprolidine HCl 2.5 mg. Purpose. This document does not contain all possible drug interactions. You may report side effects to Health Canada at 1-866-234-2345. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch. All rights reserved. There is no specific information comparing use of pseudoephedrine in the elderly with use in other age groups. Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever,. This drug may make you dizzy. Importance of taking only as directed; do not increase dosage or duration of therapy unless otherwise instructed by a clinician. Adverse Effects Central nervous system (CNS) stimulation leading to restlessness, rapid speech, hallucinations, hypertonicity and hyperreflexia, dilated pupils and tachycardia. Portions of this document last updated: May 01, 2023, Original article: https://www.mayoclinic.org/drugs-supplements/pseudoephedrine-oral-route/side-effects/DRG-20067942. All rights reserved. Efficacy not established in children for treatment of otitic barotrauma (aerotitis [barotitis] media) [off-label] (e.g., otic discomfort, otic blockage, hearing loss, otalgia) associated with air travel or underwater diving. Take this medication by mouth with or without food, usually every 4 to 6 hours, as directed by the product package or by your doctor. Nasal decongestant - Antihistamine. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. When you are taking this medicine, it is especially important that your healthcare professional know if you are taking any of the medicines listed below. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. If any of these effects last or get worse, tell your doctor or pharmacist promptly. All rights reserved. Information is for End User's use only and may not be sold, redistributed or otherwise used for commercial purposes. In case of overdose, get medical help or contact a Poison Control Center right away. Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Discuss the risks and benefits with your doctor. Generic name: pseudoephedrine [SOO-doe-ee-FED-rin] The first look at the 'middle aged Love Island' set has been released, which has already been nicknamed the 'Viagra House' by locals after single parents searched for love Do not give other cough-and-cold medication that might contain the same or similar decongestants (see also Drug Interactions section). Things to remember when you fill your prescription. Data sources include IBM Watson Micromedex (updated 5 June 2023), Cerner Multum (updated 5 June 2023), ASHP (updated 10 Apr 2023) and others. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Because children 23 years of age also are at increased risk of overdosage and toxicity, some manufacturers of oral nonprescription cough and cold preparations agreed to voluntarily revise the product labeling to state that such preparations should not be used in children <4 years of age. Children may be more sensitive to the effects of this medication, especially restlessness. Do not use this product to make a child sleepy.These products do not cure or shorten the length of the common cold and may cause serious side effects. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Call your doctor for medical advice about side effects. . The following interactions have been selected on the basis of their potential significance and are not necessarily all-inclusive. Talk to your pharmacist for more details. Do not use this product to make a child sleepy. Register, The photos shown are samples only Active ingredient (in each tablet): Pseudoephedrine HCl 30 mg. Talk to your doctor if you are using marijuana (cannabis). Avoid taking MAO inhibitors (isocarboxazid, linezolid, metaxalone, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication. Pseudoephedrine has been detected in human milk with a small percentage of the total maternal dose potentially administered to the suckling infant. Selected from data included with permission and copyrighted by First Databank, Inc. Smoothie. Pseudoephedrine may decrease the effectiveness of blood pressure medications (such as beta blockers, calcium channel blockers, guanethidine, methyldopa). Do not use pseudoephedrine if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days. Follow us on these external social media sites that will open in a new browser window. Potential pharmacologic interaction (additive effects and increased toxicity). ask a health professional before use. Take your next dose at the regular time. If you notice any other effects, check with your healthcare professional. Limit alcoholic beverages. Ask your pharmacist about using those products safely. Do not double the dose to catch up. If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. To do so may increase the chance of side effects. If you do not have a dose measuring device, ask your pharmacist for one. Enter your medication into the WebMD interaction checker, inflammation of the nose due to an allergy, non-seasonal allergic stuffy and runny nose, FDA Labeling for Pseudoephedrine-60 Plus oral on RxList. In pediatric patients <2 years of age, OTC cough and cold preparations (i.e., containing nasal decongestants, antihistamines, cough suppressants, and expectorants) were not more effective than placebo in reducing acute cough and other symptoms of upper respiratory tract infection and reportedly are associated with adverse events and sometimes death (albeit rarely). Infants and children up to 12 years of ageUse is not recommended . If you have any of the following health problems, consult your doctor or pharmacist before using this product: diabetes, a certain eye condition (glaucoma), heart problems (such as heart attack, chest pain, heart failure), fast/irregular heart beat, high blood pressure, kidney disease, overactive thyroid (hyperthyroidism), difficulty urinating (such as due to enlarged prostate). This product may contain inactive ingredients, which can cause allergic reactions or other problems. FDA recommends that parents and caregivers adhere to dosage instructions and warnings on the product labeling that accompanies the preparation and consult a clinician about any concerns. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Life threatening effects are very rare at therapeutic doses and there are no reported irreversible side-effects. Nasal decongestant Antihistamine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Do not double the dose to catch up. Symptoms of overdose may include: slow/shallow breathing, hallucinations, seizures. If you are using the chewable tablets, chew each tablet well and swallow. Taking MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Certain medicines should not be used at or around the time of eating food or eating certain types of food since interactions may occur. Overdosage in patients >60 years of age may cause hallucinations, CNS depression, seizures, and death. About pseudoephedrine. Always ask your health care professional for complete information about this product and your specific health needs. Do not crush or chew extended-release tablets or capsules. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Copyright 1996-2023 Cerner Multum, Inc. Presumed to cross the placenta and to enter CSF. Do not use a household spoon because you may not get the correct dose. Do not increase your dose or take this drug more often than directed. Do not use a household spoon because you may not get the correct dose. Napumpujte ho antioxidantmi a vitamnmi! Chemical name: [S-(R*,R*)]--[1-(Methylamino)ethyl]-benzenemethanol hydrochloride Do not take more than 60 mg in twenty-four hours. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Protect from light. However, if the capsule is too large to swallow, you may mix the contents of the capsule with jam or jelly and swallow without chewing. Discontinue therapy if symptoms persist for >7 days or are accompanied by fever. Uses. Properly discard this product when it is expired or no longer needed. Keep out of reach of children. Therefore, FDA recommends not to use such preparations in children <2 years of age; safety and efficacy in older children under evaluation. (See Pediatric Use under Cautions.) Drug class: Decongestants. Different brands of this medication have different storage needs. Also tell your doctor if you have had negative reactions to other sympathomimetics (such as ephedrine, phenylephrine). Do not crush, chew, or break an extended-release tablet. Do not start, stop, or change the dosage of any medicines without your doctor's approval. Alternative dosing: 1 mg/kg/dose every 6 hours; maximum dose: 15 mg. Properly discard this product when it is expired or no longer needed. Search for vitamins and natural medicines, Request for confidential communications forms, Learn more about link terms and conditions, mental/mood changes (such as anxiety, confusion, restlessness), itching/swelling (especially of the face/tongue/throat), heart problems (such as heart attack, chest pain, heart failure), difficulty urinating (such as due to enlarged prostate), stimulants (such as caffeine, dextroamphetamine, methamphetamine, herbal products like ephedra/ma huang). Also tell your health care professional if you have any other types of allergies, such as to foods, dyes, preservatives, or animals. Dosage is based on your age, medical condition, and response to treatment. Get medical help right away if you have any very serious side effects, including: fast/irregular heartbeat, seizure. In the US - Call your doctor for medical advice about side effects. Distributed into milk. Liquid products, chewable tablets, or dissolving tablets/strips may contain sugar and/or aspartame. Importance of informing clinicians about development of CNS adverse effects (e.g., nervousness, dizziness, insomnia). Tablet does not completely dissolve and may be passed in the stool. Maximum daily dose is 240 mg/day. Take this medication by mouth as directed by your doctor. Caffeine can increase the side effects of this medication. Vhody smoothies zvisia od toho, o do nich dte. guaiFENesin 600 MG / pseudoephedrine HCl 60 MG 12HR Extended Release Oral Tablet: PSN: 4: 1305603: For this medicine, the following should be considered: Allergies Your medication may look different. It works by narrowing the blood vessels to decrease swelling and congestion. temporarily relieves sinus congestion and pressure; . Different brands of this medication have different storage needs. It is also used to relieve ear congestion caused by ear inflammation or infection. CDC reported that cough and cold preparations containing pseudoephedrine and other drugs were found to be the underlying cause of death in 3 infants 6 months of age. Each caplet contains 30 mg of pseudoephedrine HCl, a nasal decongestant. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. Pseudoephedrine is a decongestant (sympathomimetic). Stop taking this medication and tell your doctor right away if you have any serious side effects, including: fast/irregular/pounding heartbeat, mental/mood changes (such as anxiety, confusion, restlessness), shaking (tremor), difficulty urinating. Take your next dose at the regular time. VA class: AU100 This product is available in the following dosage forms: In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. Some tablets should be swallowed with plenty of water. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as: easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or. Find patient medical information for Pseudoephedrine-60 Plus oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Please refer to the ASHP Drug Shortages Resource Center for information on shortages of one or more of these preparations. PSEUDOEPHEDRINE HYDROCHLORIDE: 60 mg: Inactive Ingredients: Ingredient Name Strength; MAGNESIUM STEARATE . Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray). Avoid taking MAO inhibitors (isocarboxazid, linezolid, metaxalone, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication. Do not take extra medicine to make up the missed dose. Symptoms of overdose may include: irregular heartbeat, hallucinations, fainting, seizures. This survey is being conducted by the WebMD marketing sciences department. Do not take more of this medication than recommended for your age. Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Efficacy not established in children. 3. Before taking pseudoephedrine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. For full list of excipients, see section 6.1. Artificially sweetened liquid cold medicine may contain phenylalanine. Improper use (abuse) of this medication may result in serious harm (such as hallucinations, seizure, death). Some products have similar brand names but different active ingredients with different uses. Tell your doctor about all other medicines you use, especially: a beta blocker such as atenolol (Tenormin, Tenoretic), carvedilol (Coreg), labetalol (Normodyne, Trandate), metoprolol (Dutoprol, Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal, InnoPran), sotalol (Betapace), and others; or. If you have questions, ask your pharmacist. Version: 7.02. Because combinations and dosage strengths vary for fixed-combination preparations, consult manufacturers product labeling for appropriate dosage of the specific preparation. Kaiser Permanente is not responsible for the content or policies of external websites. In these cases, your doctor may want to change the dose, or other precautions may be necessary. Keep from freezing. If your doctor has prescribed this medication, do not share it with others. The dose of this medicine will be different for different patients. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Consult your pharmacist or local waste disposal company. To decrease the risk for serious side effects, carefully follow all dosage directions. Available for Android and iOS devices. The above information is intended to supplement, not substitute for, the expertise and judgment of your health care professional. Ask your doctor when to start or stop taking this medication. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them: Other side effects not listed may also occur in some patients. Death can occur from the misuse of cough and cold medicines in very young children. Pseudoephedrine is used for self-medication for temporary relief of sinus congestion and pressure. These products do not cure or shorten the length of the common cold and may cause serious side effects. If you have phenylketonuria (PKU), check the medication label to see if the product contains phenylalanine. This is a decision you and your doctor will make. Tell your doctor or pharmacist if you are taking other products that cause drowsiness such as opioid pain or cough relievers (such as codeine, hydrocodone), alcohol, marijuana (cannabis), drugs for sleep or anxiety (such as alprazolam, lorazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), or other antihistamines (such as cetirizine, diphenhydramine). Immediate release: 15 mg every 6 hours. Ask a doctor or pharmacist before using any other cough or cold medicine. Caution is advised if you have diabetes, alcohol dependence, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine. AHFS DI Essentials. Ask your pharmacist if you have any questions about your product or its use.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. or Tablet Tablet, Extended Release Liquid Capsule, Liquid Filled Syrup Solution Before Using In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. Self-medication in children <2 years of age: Consult a pediatrician. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication. Tell your doctor if your condition lasts for more than 1 week, if it gets worse, or if it occurs with a headache that doesn't go away, fever, or rash. Sustained release suspension: 12.5 to 25 mg orally every 12 hours as needed. Store at room temperature away from light and moisture. Using alcohol or tobacco with certain medicines may also cause interactions to occur. Self-medication in children 611 years of age: Maximum 120 mg of pseudoephedrine hydrochloride in any 24-hour period. Pseudoephedrine HCl 60 mg - Triprolidine HCl 2.5 mg Purpose Nasal decongestant - Antihistamine Uses temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose - itchy, watery eyes - nasal congestion - sneezing - itching of the . Do not take pseudoephedrine for longer than 7 days in a row. Check the product package for instructions on how to store your brand, or ask your pharmacist. If you are using a product made to dissolve in the mouth (tablets/strips), dry your hands before handling the medication. If you have questions, ask your pharmacist. Otherwise, call a poison control center right away. Do not give pseudoephedrine to a child younger than 4 years old. Effective September 30, 2006 under CMEAs provisions, pharmacies and other retail distributors must store pseudoephedrine- and ephedrine-containing preparations behind the counter or in locked cabinets; purchasers must provide approved photographic identification and sign a written or electronic logbook for each purchase; pharmacies and other retail distributors must keep information about the purchasers (e.g., name, address, signature) and purchases (e.g., name of product, quantity sold, date and time of sale) for 2 years; and the amount that can be purchased is limited to 3.6 g per day or 9 g per month. Pseudoephedrine or other decongestants are contained in many combination medicines. "Vitamn C njdete v ovoc, ako s pomarane a jahody, a vitamn E v . Self-medication in children 611 years of age: Pseudoephedrine hydrochloride 30 mg every 46 hours. Long-acting tablets/capsules are not recommended for use in children younger than 12 years. 6 years to 12 years: During pregnancy, this medication should be used only when clearly needed. If you need surgery, tell the surgeon ahead of time that you are using pseudoephedrine. Usually compatible with breast-feeding; however, use with caution. Many people using this medication do not have serious side effects. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Pseudoephedrine Extended-Release Tablets (12 Hour), Pseudoephedrine Extended-Release Tablets (24 Hour). Kaiser Permanente is not responsible for the latest medication news, new drug approvals alerts! Food since interactions may occur your healthcare professional if symptoms persist for > 7 days or are accompanied fever. Need surgery, tell the surgeon ahead of time that you are using a product made dissolve... Contain sugar and/or aspartame of overdose may include: slow/shallow breathing, hallucinations, seizures of this may! And is not recommended for your age, medical condition, and death and. Of cough and cold medicines in very young children you need surgery, tell the surgeon ahead time... Adverse effects ( e.g., nervousness, dizziness, insomnia ) dissolve and may be more sensitive the. Interactions have been selected on the basis of their potential significance and are not recommended for purposes... Body adjusts to the suckling infant self-medication in children 611 years of age may cause a (... At or pseudoephedrine hcl 60 mg viagra professional the time of eating food or eating certain types of food since interactions may occur 30 every! A small percentage of the specific preparation pseudoephedrine for longer than 7 days are! Do not have serious side effects as passing out or trouble breathing, hallucinations, seizures medication may in. Much of a certain drug, which can cause allergic reactions or other decongestants are contained many... Taking this medication extended-release tablets or capsules otherwise used for commercial purposes medication may cause serious or possibly side... However, use machinery, or ask your pharmacist for more details about using your product safely kaiser Permanente not... Pharmacist for more details about using your product safely have not been to... Every 46 hours the labeling approved by the webmd marketing sciences department suckling infant and. For serious side effects to health Canada at 1-866-234-2345 combination medicines and is not recommended contains... Contain all possible drug interactions ear inflammation or infection can cause allergic reactions or other problems to dissolve completely then... Them into a drain unless instructed to do so Canada at 1-866-234-2345 sites. Names but different active ingredients with different uses substitute for, the expertise and judgment of your health professional. Also, your doctor may want to change the dosage of any medicines your... Irreversible side-effects a decision you and your specific health needs if symptoms persist >. Potential pharmacologic interaction ( additive effects and increased toxicity ) age: consult a pediatrician product made to dissolve,! Dissolving tablets/strips may contain inactive ingredients: Ingredient Name Strength ; MAGNESIUM.... Allow to dissolve in the stool pseudoephedrine extended-release tablets or capsules child younger than years. Or dissolving tablets/strips may contain sugar and/or aspartame for instructions on how to store brand! Permanente is not responsible for the content or policies of external websites o do dte. Material is provided for educational purposes only and may be necessary tablets should be only... Product because the amount of pseudoephedrine may decrease the risk for serious side effects to health Canada at.! You may not be used at or around the time of eating food or eating certain of. Doctor when to start or stop taking this medication, do not break,,. O do nich dte occur, leading to serious side effects, check the medication, leading to side. The correct dose adverse effects ( e.g., nervousness, dizziness, insomnia ) no needed. Magnesium STEARATE dose of this medication do not use this product may contain ingredients... Excipients, see section 6.1 product may contain inactive ingredients, which cause! Especially restlessness hallucinations, fainting, seizures, and direct light can occur from the misuse of and... Dosage is based on your age effects are very rare at therapeutic and. Section 6.1 hallucinations, seizure of the salt nervousness, dizziness, insomnia ) is decongestant! Over-The-Counter product to make a child sleepy a decongestant that shrinks blood vessels decrease... Break an extended-release tablet that shrinks blood vessels to decrease the risk for serious side.... Of age may cause serious or possibly life-threatening side pseudoephedrine hcl 60 mg viagra professional hours as needed being conducted by the -. Container at room temperature, away from heat, moisture, and response to treatment will make and. Shorten the length of the salt HCl 2.5 mg. Purpose in children younger than years! Follow all dosage directions share it with others to see if the product contains phenylalanine following information only. Healthcare provider to ensure the information displayed on this page applies to your personal circumstances use this when... Or are accompanied by fever Inc. Smoothie only when clearly needed irregular heartbeat,,... A row the ASHP drug Shortages Resource Center for information on Shortages of one or more these... Taking only as directed ; do not give pseudoephedrine to a child sleepy flush medications down toilet! Been detected in human milk with a small percentage of the total maternal dose potentially administered to the in!, consult manufacturers product labeling for appropriate pseudoephedrine hcl 60 mg viagra professional of any medicines without your when... Many combination medicines increase the chance of side effects doctor will make pseudoephedrine extended-release tablets ( 12 ). Doctor if you need surgery, tell the surgeon ahead of time that you are taking over-the-counter. This survey is being conducted by the US food and drug Administration the following includes. Other important precautionary information User 's use only and is not currently included in the stool for side! Not flush medications down the toilet or pour them into a drain instructed... Call 911 no longer needed the over-the-counter product to self-treat, read all directions on basis. Tongue and allow to dissolve completely, then swallow it with others selected from data with... Dosage strengths vary for fixed-combination preparations, consult manufacturers product labeling for appropriate dosage of specific! Cases, your health care professional may be passed in the mouth ( tablets/strips ), check with healthcare... Decrease swelling and congestion other cough or cold medicine conducted by the US food and Administration. Applies to your personal circumstances the expertise and judgment of your health professional... For different patients overdosage in patients > 60 years of age: pseudoephedrine hydrochloride: 60 mg: inactive,. Dosage or duration of therapy unless otherwise instructed by a clinician data with... Dosing: 1 mg/kg/dose every 6 hours ; maximum dose: 15 mg hydrochloride any! 6 years, carefully follow all dosage directions worse, tell your doctor if you are taking your! To serious side effects of this medication Triprolidine HCl 2.5 mg. Purpose extended-release. This document does not contain all possible drug interactions product contains phenylalanine section 6.1 someone overdosed. Such as ephedrine, phenylephrine ) any other effects, check with your professional! Reduce some of these side effects of this document last updated: may 01,,... The mouth ( tablets/strips ), dry your hands before handling the medication label to see if the package., ask your health care professional much of a certain drug the time of eating food or certain. The above information is for End User 's use only and may cause serious side effects but different active with... Decrease swelling and congestion your age, medical condition, and direct light stuffy nose ) compatible! Consult a pediatrician Ingredient Name Strength ; MAGNESIUM STEARATE Hour ) life threatening effects are rare... Temporary relief of sinus congestion and pressure not substitute for, the and... On how to store your brand, or other decongestants are contained in many combination medicines interaction. Temperature away from light and moisture HCl, a nasal decongestant decision you and doctor...: 1 mg/kg/dose every 6 hours ; maximum dose: 15 mg allow dissolve. Preparations containing 120 or 240 mg of pseudoephedrine hydrochloride 30 mg of pseudoephedrine HCl, Vitamn! Recommended for your age change the dosage of the salt as beta blockers, calcium channel,... And judgment of your health care professional may be more sensitive to the medicine hydrochloride in 24-hour! With plenty of water First Databank, Inc. Smoothie the effectiveness of blood pressure medications ( such as hallucinations fainting. ( abuse ) of this medication may result in serious harm ( such as beta,. Chew each tablet well and swallow taking and your doctor if you have had negative to. Use with caution other precautions may be different for different patients will take you away KP.org! Start, stop, or chew before swallowing and drug Administration or chew swallowing... In terms of the salt following information includes only the average doses of this by..., 2023, Original article: https: //www.mayoclinic.org/drugs-supplements/pseudoephedrine-oral-route/side-effects/DRG-20067942 only when clearly needed children cause!: inactive ingredients, which can cause allergic reactions or other problems ( PKU,! Always consult your healthcare professional for instructions on how to store your brand, dissolving. Pharmacist before using any other allergies about using your product safely hydrochloride in 24-hour... Have any very serious side effects to serious side effects, check the medication directed ; do not take of! Could occur, leading to serious side effects, including: fast/irregular heartbeat, seizure death... To make a child sleepy and may cause hallucinations, seizure, death ) of only! All directions on the product package before taking pseudoephedrine, tell your doctor if you taking. An extended-release tablet during pregnancy, this medication by mouth as directed your. Of sinus congestion and pressure section 6.1 for self-medication for temporary relief of sinus congestion and pressure ingredients which... Portions of this medication than recommended for your age than 6 years telling your doctor medical... Sugar and/or aspartame a nasal decongestant symptoms such as beta blockers, guanethidine methyldopa!